# SDR DXTA2024072212428

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N744QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20704
- Aircraft time: 7,945 hours, 4,470 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 938355116006
- Part serial: K1435
- Condition: Failed
- Location: Lt Engine Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL240 WE FELT A STRONG VIBRATION, FOLLOWED BY A AMBER L HYD TEMP HIGH AND SHORTLY AFTER CYAN L HYD ENG PUMP FAIL. HYD SYS INDICATED 0% AND 109°.  AN EMERGENCY GEAR EXTENSION WAS PERFORMED & ACFT WAS PINNED & TOWED TO RAMP. LARGE PUDDLES OF HYD FLUID WERE PRESENT ON THE TAXI WAY & RAMP.  POWERED ON ACFT TO SEE  LT HYD PUMP IS AT 0%.0PENED LOWER ENGINE COWL & PERFORMED GENERAL VISUAL INSP ON ENG. SAW HYD FLUID LEAKING ON HYD PUMP. CLEANED HYD FLUID WITH ALCOHOL. SERVICED LT HYD SYS & VERIFIED FUILD LEAKING OUT OF HYD PUMP CASE SPLIT, R & R HYD PUMP IAW AMM 29-12-01. BLED LT HYD PUMP IAW AMM 29-10-00, RAN ENGINES, TAXIED ACFT, DEPERATED FLAPS & SPOILERS. OPS CHKD GOOD.
